# SDR P5CA9700781

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION KEEL BEAM ACCESS PNL NR 191HH EXT AND INT STRUCTURE FOUND.  CORROSION CLEANED AND REPROTECTED PER BOEING SRM 51-10-01 AND 51-10-02.
